# SDR ASOA2015052912951

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK HOLE SHOWS INDICATION OF CRACK LENGTH IS .400".   COMPLIED WITH REO 670-57-21-776P1.
